# SDR CA050919003

- Difficulty date: August 19, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 11,965 hours
- Engine: Allsn 250C20
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 25491701
- Part serial: BR43814
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DROOPING NR, AND WOULD NOT RECOVER.  GOVERNOR REPLACED, NO FURTHER DEFECTS.
